Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2017, Article ID 1982568, 10 pages
https://doi.org/10.1155/2017/1982568
Research Article

Rapid Convergence for Telegraph Systems with Periodic Boundary Conditions

1College of Electronic and Information Engineering, Hebei University, Baoding 071002, China
2College of Mathematics and Information Science, Hebei University, Baoding 071002, China

Correspondence should be addressed to Peiguang Wang; nc.ude.ubh@gnawgp

Received 4 July 2017; Revised 7 October 2017; Accepted 19 October 2017; Published 13 November 2017

Academic Editor: Xinguang Zhang

Copyright © 2017 Peiguang Wang and Xiang Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Peiguang Wang and Xiang Liu, “Rapid Convergence for Telegraph Systems with Periodic Boundary Conditions,” Journal of Function Spaces, vol. 2017, Article ID 1982568, 10 pages, 2017. https://doi.org/10.1155/2017/1982568.